# SDR USAA2012010600038

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Condition: Leaking
- Location: Ac Bay
- Part time: 1,322 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2140  EN ROUTE.  OILY AIR DURING INITIAL CLIMB.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR CYCLE MACHINE.
